RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 254, Number 2, Pages 289–293 (Mi dan43873)  

This article is cited in 3 scientific papers (total in 4 papers)

MATHEMATICS

Conservation laws for systems of equations for two-phase media

G. A. Ruevab, B. L. Rozhdestvenskiiab, V. M. Fominab, N. N. Yanenkoab

a Novosibirsk State University
b Institute of Theoretical and Applied Mechanics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (549 kB)

Bibliographic databases:
UDC: 517.9:533.7
Received: 06.05.1980

Citation: G. A. Ruev, B. L. Rozhdestvenskii, V. M. Fomin, N. N. Yanenko, “Conservation laws for systems of equations for two-phase media”, Dokl. Akad. Nauk SSSR, 254:2 (1980), 289–293

Citation in format AMSBIB
\Bibitem{RueRozFom80}
\by G.~A.~Ruev, B.~L.~Rozhdestvenskii, V.~M.~Fomin, N.~N.~Yanenko
\paper Conservation laws for systems of equations for two-phase media
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 254
\issue 2
\pages 289--293
\mathnet{http://mi.mathnet.ru/dan43873}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0587157}
\zmath{https://zbmath.org/?q=an:0465.35062}


Linking options:
  • http://mi.mathnet.ru/eng/dan43873
  • http://mi.mathnet.ru/eng/dan/v254/i2/p289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. G. Volkov, “The conservation laws of gas dynamics in Lagrange variables”, U.S.S.R. Comput. Math. Math. Phys., 31:10 (1991), 93–101  mathnet  mathscinet  zmath  isi
    2. A. A. Zhilin, A. V. Fedorov, “Application of the TVD scheme for the two-phase flow calculations at different component velocities and pressures”, Math. Models Comput. Simul., 1:1 (2009), 72–87  mathnet  crossref  mathscinet  zmath
    3. M. K. Kerimov, “K devyanostoletiyu so dnya rozhdeniya akademika Nikolaya Nikolaevicha Yanenko”, Zh. vychisl. matem. i matem. fiz., 53:2 (2013), 171–180  mathnet  crossref  elib
    4. D. V. Sadin, “Skhemy s nastraivaemymi dissipativnymi svoistvami dlya chislennogo modelirovaniya techenii gaza i gazovzvesei”, Matem. modelirovanie, 29:12 (2017), 89–104  mathnet  elib
  • Number of views:
    This page:23
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019